HealthSearch

Health Guide

Erythema nodosum associated with sarcoidosis

Erythema nodosum associated with sarcoidosis

This picture shows reddish-purple, hard (indurated), painful nodules (erythema nodosum) that occur most commonly on the shins. These lesions may be anywhere on the body and may be associated with tuberculosis (TB), sarcoidosis, coccidioidomycosis, systemic lupus erythematosis (SLE), fungal infections, or in response to medications.




Review Date: 5/21/2017
Reviewed By: Denis Hadjiliadis, MD, MHS, Paul F. Harron, Jr. Associate Professor of Medicine, Pulmonary, Allergy, and Critical Care, Perelman School of Medicine, University of Pennsylvania, Philadelphia, PA. Also reviewed by David Zieve, MD, MHA, Medical Director, Brenda Conaway, Editorial Director, and the A.D.A.M. Editorial team.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.